Jump to content

Recommended Posts

Hi

This is a relatively new condition that is concerning. I've started having tremors, twitching, jerking, and unintentional movement lately.

When I'm sitting, my legs will violently twitch. My arms are just out of control. Just of nowhere they just fling (for any Seinfeld fans its like the episode where George fakes that arm tremor but unfortunately I'm not faking). My hands tremble all the time, sometimes I'm not even able to hold on to thing. And this is not minor trembling or twitching- it can get very violent like a certain part of body is having a seizure. I guess I've started getting it my syncope too, according to my family. Advice? Thoughts?

Thanks

Jen

Link to post
Share on other sites

Hi jen,

I'm not sure what you mean by relatively new. Has this been evaluated by your doctor ?

Have you been prescribed any seizure or anxiety meds like klonopin ? I have nocturnal myoclonus so I do

something similiar to this

every nite when entering rem. It's gotten significantly better since going gf but not gone.

But, I did this non stop

for two hours last year and ended up in the er. Lucky for me, I was at my doctors office when it happened. I was feeling pre seizure or hypoglycemic so I popped in to get her opinion on what was happening. Then the sheet hit the fan ... Lol .. I don't know if my body stopped on it's own or

I was given iv drugs. I had an iv but I don't know what was in it.

Klonopin or even theanine can help me with this depending on the severity.

If it's new and if I had your history, I'd go the er. Better safe than sorry .. Tc .. D

Link to post
Share on other sites

My son did this last year, nearly exactly as you described. He would sometimes know things off the table next to him or sometimes we heard a huge crack when his hand would hit the edge of the table. They would just fly around uncontrollably. It was a phase that lasted several months, and will disappear for weeks or months, then reappear, but they have been much more mild.

Are you taking Reglan?

Link to post
Share on other sites

Jen, that is so scary! I'm sorry this is happening to you. I agree with Dizzy about going to the ER and getting it thoroughly checked out asap! Do you see a neurologist for your POTS? Have you had an MRI recently? Have you had a lying/standing plasma catecholamine test?

Tremors can be a symptom of hyperPOTS. I had some right leg tremors during episodes which likely were mast cell degranulation episodes but I didn't have them as often or as severe as you. I hope your docs figure out what is going on quickly for you!

Some info which might interest you:

http://www.medscape.com/viewarticle/522421_3

http://hyper.ahajournals.org/content/45/3/385.full

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3069946/

Also read Dr. Diana's info on external communicating hydrocephalus and CCSVI especially if you have hypermobility:

http://prettyill.com/videos/watch/external_communicating_hydrocephalus

Dr. Theoharides is a mast cell expert whose work you might find of interest too:

http://prettyill.com/downloads/stressmastcells.pdf

He likes hydroxyzine for mast cells in the brain because it crosses the blood/brain barrier. But I read on an IC site he mentioned to use caution with it in people with tremors because it may worsen those( in high doses). Some with mast cell activation find cromolyn sodium is a big help but Dr. Theo likes Quercetin. (He is an owner in the supplement business he helped develop and has patents)

I think the trial and error in finding POTS treatments is one of the hardest things about it... that and the waxing and waning symptoms making it doubly hard to even know what is helping and what isn't sometimes! I pray you find answers and relief from your symptoms quickly. My best, SF

I hope you get feeling better soon. :)

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...